# SDR UIEA2018102902405

- Difficulty date: September 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,900 hours, 19,331 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FIBERGLASS MESH ON ACOUSTICAL PANEL NR 2 ENGINE FAN CASE AT 5 OCLOCK POSITION IAW SRM 54-12-01 REPAIR 6. REPAIRED MESH ON ACOUSTICAL PANEL NR 2 ENGINE FAN CASE AT 5 OCLOCK POSITION IAW SRM 54-12-01 REPAIR 6. (SUP DD 10/27)
